# SDR P5CA0100568

- Difficulty date: June 1, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- Aircraft time: 85,368 hours, 21,157 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Control Unit
- Part number: 80080201
- Part serial: 761
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN COMPLYING WITH FCD 35-10, O2 DOOR AND MASK FAILED TO DEPLOY.  REMOVED AND REPLACED FLOW CONTROL UNIT SYSTEM OPS CHECK NORMAL P/N ON 800802-01 ON 0444, P/N OFF 800802-01 S/N OFF 761.
